We propose to investigate how far Von Neumann's type inequalities extend to various classes of Banach algebras related to uniform algebras and uniform algebras. Our approach also yields estimates for the growth of norms of homogeneous polynomials in several operators on a complex Hilbert space.

Banach algebras and Von Neumann inequality / Anna Maria Mantero; Andrew Tonge. - In: PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6115. - STAMPA. - 38(1979), pp. 309-334.

Banach algebras and Von Neumann inequality

MANTERO, ANNA MARIA;
1979

Abstract

We propose to investigate how far Von Neumann's type inequalities extend to various classes of Banach algebras related to uniform algebras and uniform algebras. Our approach also yields estimates for the growth of norms of homogeneous polynomials in several operators on a complex Hilbert space.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11567/387236
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact